# SDR UPS98228036

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON LOWER FLANGE OF STRINGER 18A LEFT HAND BETWEEN BS 870 AND 850.  REPAIR CARRIED OUT IAW SRS EO 98-30-004, REF UPS ENGINEERING FILE NUMBER 727-53-2086.
